# SDR ASAA2013100496110

- Difficulty date: October 4, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 23,644 hours, 7,186 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 8566
- Condition: Failed
- Location: Ram Air
- Part time: 37,188 hours, 15,287 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON FINAL RECALL.  ACFT GROUNDED.  REPLACED LT RAM AIR ACTUATOR IAW AMM 21-51-21-000-801 AND 21-51-21-400-801.  SYS OPS CHECKED NORMAL.  GROUND VERIFICATION TEST SUCCESSFUL IAW PACK/ZONE TEMP CONTROLLER BITE TEST.  NO FAULTS NOTED ON NR 1 & 2 CONTROLLERS IAW AMM 21-61-00-700-806-002.
